Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (218 KB) | Metadata | Table of Contents | RSMUP summary
Volume 130, 2013, pp. 203–213
DOI: 10.4171/RSMUP/130-7

Fourier-Mukai Partners of Canonical Covers of Bielliptic and Enriques Surfaces

Pawel Sosna[1]

(1) Universität Hamburg, Germany

We prove that the canonical cover of an Enriques surface does not admit non-trivial Fourier-Mukai partners. We also show that the canonical cover of a bielliptic surface has at most one non-isomorphic Fourier-Mukai partner. The first result is then applied to birational Hilbert schemes of points and the second to birational generalised Kummer varieties

Keywords: Derived categories, Fourier-Mukai partners, bielliptic surfaces, Enriques surfaces

Sosna Pawel: Fourier-Mukai Partners of Canonical Covers of Bielliptic and Enriques Surfaces. Rend. Sem. Mat. Univ. Padova 130 (2013), 203-213. doi: 10.4171/RSMUP/130-7